# SDR FDEA2020031290455

- Difficulty date: February 29, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE  INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE  INBOARD   ACTUATOR LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-07. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A.#: 1-5750-T0324955 B PART 2 STEP 1F(1) AND STEP 1F(3), TITLE: WINGS -   FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FWD HINGE  (WING SIDE) REPAIR - PSE   57.55.01.1 INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI: 57508995 FOR WORK DETAILS.
